This has to be my latest "symptom," and yes I've mentioned it to my neuro (neurologist), who said the medication CAN have worse side-effects than the current problem it causes, I agree...my question is, right now, it's only my right hand that shakes, which I happen to be right handed (never thought there would be good things about not being able to work), so thank God for my husband cause you couldn't read my writing even my signature. Since I'm new here, I'll let y'all know, I gave up driving years ago (I was lucky enough to work a little longer than driving as hubby worked close to where I did) when it crossed my mind that IF I ever didn't react fast enough and caused someone else harm, I would feel even WORSE, I hated to lose the independence, but would feel worse if I hurt someone else!
Anyone else have the hand "tremors," and how did you deal with it (I've already) started to use my left hand to eat/drink, any other thoughts/ideas would be appreciated. Thanks! Jaime